Browse by Creator
Number of items: 3.
Hobbs, C. and Osinga, H. (2008) Bifurcations of the global stable set of a planar endomorphism near a cusp singularity. International Journal of Bifurcation and Chaos, 18 (8). pp. 2207-2222. ISSN 0218-1274
Connor, J. and Hobbs, C. (2007) Theory and numerical evaluation of oddoid and evenoid integrals: oscillatory cuspoid integrals with odd and even polynomial phase functions. Journal of Computational and Applied Mathematics, 207 (2). pp. 192-213. ISSN 0377-0427
Hobbs, C. and Paycha, S. (2010) European women in mathematics: Proceedings of the 13th general meeting. Singapore: World Scientific Publishing Co.. ISBN 9789814277679
This list was generated on Thu Apr 17 03:26:06 2014 BST.